Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff
Shirts, Hats, Baby Wear
Discussion:
Help!
Watch this 
View More Posts Ignore
My head doesn't feel like it's mine. I don't know how to explain it but when I'm trying to write something it's like my brain just doesn't work. I have a headache, not an awful one but my eyes won't stay focused on their own. It's like I have to concentrate ten times harder. Is this the fog that most of you talk about? I'm very tired as well, more so than usual.

If anyone can answer me about this I would be grateful.

Warm Hugs,
Nancy
Posted on 12/13/12, 08:29 am
10 Replies Add Your Reply
Reminder: This is a support group for Fibromyalgia. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 12/13/12  8:58am
" I dont think anyone is qualified to answer that question.

I think its time you see a doctor incase it is something serious.

Wishing you the best. "
View More Posts Ignore
Reply #2 - 12/13/12  9:17am
" What meds are you on, and are they new? Is this a new sensation? Sorry I can't remember if you already told us about your meds. Sometimes getting adjusted to some of the "fibro meds" can cause weird side effects at first. "
View More Posts Ignore
Reply #3 - 12/13/12  9:29am
" I've been on motrin 800mg since 2005 and neurontin since August and my dosage has been 600mg am, 600mg afternoon and 900mg at night, for just under a month.

This is a totally new sensation and I'm not sure if it is just the beginnings of a nasty headache that I get every now and then or just fibro fog. I'm not looking for a diagnosis, just wondering if others have felt like this. "
View More Posts Ignore
Reply #4 - 12/14/12  1:06am
" Yes I have felt like that. I think its a cross between fog and not sleeping well. "
View More Posts Ignore
Reply #5 - 12/14/12  1:17am
" Yep, fog. Some days I can't do a thing and have to just wait it out. Lack of sleep just intensifies the problem. "
View More Posts Ignore
Reply #6 - 12/14/12  1:30am
" This sounds all too familiar! These symptoms happen to me a lot! What you're experiencing is likely due to brain fog and/or poor sleep. It could also be an effect from your medications, all though if you've never experienced these before from them then I would point the finger to brain fog and/or lack of sleep or at least proper sleep. I know these feelings are freaky and if it makes you feel better to check them out with your doctor then by all means do so. The most important thing I have learned from this horrible condition is to trust your instincts and your intuition! If your gut is telling you to check this out with a doctor asap then that is what you should do.

~~~sending loving, healing vibes your way~~~ "
View More Posts Ignore
Reply #7 - 12/14/12  3:07am
" Remote possibility regarding Motrin:

I had taken Motrin for decades for lots of different aches and pains w/ normal helpful results. Then I started feeling just like you are describing, and took more Motrin for the headache. As I continued taking the Motrin the headache turned into a migraine that lasted for days, UNTIL I stopped taking the Motrin. Turned out I could n longer tolerate Motrin, developed an adverse reaction to it. This has been a permanent reaction, just can't use it any more.

Can you let the Motrin get out of your system for a day and see if your symptoms subside? If that doesn't help talk to your fibro doc, because if this is constant and prolonged it would be awfully intense fibro fog, which tends more to fluctuate. "
View More Posts Ignore
Reply #8 - 12/14/12  11:20am
" Thank all of you for your help. I feel much better today and was able to get some stuff done that I couldn't do yesterday. I have an appointment with my doctor in January and have been marking down things that have been happening to ask her about. Warm Hugs to all of you wonderful people!! "
View More Posts Ignore
Reply #9 - 12/14/12  1:35pm
" This is what fibro fog does to me minus the headache. I have also had that feeling with nuerotin at 700 mgs at once, maybe after the high dose at night it has built up enough to continue into the day. No idea-just a thought! Hope it keeps getting better for you. "
View More Posts Ignore
Reply #10 - 12/14/12  7:34pm
" Wishing you well "

Add Your Reply
Advertisement


More From Around the Web